# SDR 96ZZZM532

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Corroded
- Location: Nr 2 Eng
- Part time: 32,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 2 ENGINE S-DUCT INTERIOR AT STATION 1203, SKIN IS BULGING AT SPLICE JUST FWD OF PREVIOUS REPAIR.  REMOVED CORROSION PER SRM 51-10-6.  CUT OUT DAMAGE AREA PER SRM 51-10-3 AND INSTALLED REPAIR AS PER SRM 54-10-3 AND SRM 51-30-2 12 INCH BY 3 INCH 7075-T6 .050 INCH.
